H.M. El-Owaidy, A.M. Youssef, A.M. Ahmed
On the Dynamics of $x_{n+1}=(bx_{n-1}^{2})({A+Bx_{n-2}})^{-1}$
The paper is published: Rostocker Mathematisches Kolloquium, Rostock. Math. Kolloq. 59, 11-18(2005)
39A10 Difference equations, See also {33Dxx}
39A11 Stability of difference equations
Abstract: We investigate the boundedness, the global stability,
the periodic nature of the nonnegative solutions
of the equation in the title with nonnegative

Keywords: difference equations, boundedness, global asymptotic stability, semi-cycles